Please use this identifier to cite or link to this item:
Title: Boundary integral equations for the exterior Robin problem in two dimensions
Authors: Ivanyshyn Yaman, Olha
Özdemir, Gazi
Keywords: Boundary integral equations
Exterior Robin problem
Laplace equation
Numerical methods
Issue Date: Nov-2018
Publisher: Elsevier
Source: Ivanyshyn Yaman, O., and Özdemir, G. (2018). Boundary integral equations for the exterior Robin problem in two dimensions. Applied Mathematics and Computation, 337, 25-33. doi:10.1016/j.amc.2018.04.055
Abstract: We propose two methods based on boundary integral equations for the numerical solution of the planar exterior Robin boundary value problem for the Laplacian in a multiply connected domain. The methods do not require any a-priori information on the logarithmic capacity. Investigating the properties of the integral operators and employing the Riesz theory we prove that the obtained boundary integral equations for both methods are uniquely solvable. The feasibility of the numerical methods is illustrated by examples obtained via solving the integral equations by the Nyström method based on weighted trigonometric quadratures on an equidistant mesh.
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
1-s2.0-S0096300318303734-main.pdfMakale (Article)2.07 MBAdobe PDFThumbnail
Show full item record

CORE Recommender


checked on Dec 2, 2023

Page view(s)

checked on Dec 4, 2023


checked on Dec 4, 2023

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.